# SDR 2022FA0000484

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: General aviation
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Aircraft time: 35,475 hours, 53,116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT HE HAD CYCLE THE GEAR HANDLE MULTIPLE TIMES BEFORE GEAR WOULD ACTUATE
